Syncumar okozta toxikus májkárosodás.

Translated title of the contribution: Syncumar induced toxic liver damage

C. Göndöcs, L. Szalay, J. M. Baló-Banga, J. Fehér

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The authors present a case of chronic hepatitis presumably due to Syncumar treatment. The patient should be maintained on anticoagulant therapy due to combined prosthetic valve insertion. Chromatin activation of blood lymphocytes was investigated to justify the drug induced liver injury. In this test system Syncumar and other anticoagulant derivates gave a positive reaction to a different extent. The increased serum bilirubin and transaminase levels, which indicated liver injury showed regression in the course of the treatment and after changing Syncumar to Marcoumar (Phenprocoumon).

Translated title of the contributionSyncumar induced toxic liver damage
Original languageHungarian
Pages (from-to)1477-1479
Number of pages3
JournalOrvosi hetilap
Volume131
Issue number27
Publication statusPublished - Jul 8 1990

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Syncumar induced toxic liver damage'. Together they form a unique fingerprint.

  • Cite this

    Göndöcs, C., Szalay, L., Baló-Banga, J. M., & Fehér, J. (1990). Syncumar okozta toxikus májkárosodás. Orvosi hetilap, 131(27), 1477-1479.